# SDR A6WA200740594

- Difficulty date: October 21, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Lt
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN, NR 1, NOTICED FUEL ODOR AND MORE THAN AVERAGE SMOKE FROM TAIL PIPE.  FOUND ENGINE NR 1 THROTTLE AND PULL CONTROL RIG OFF, RERIGGED LT ENGINE REF AMM 76-10-00.  INSPECTED LT ENGINE, CLEANED EXCESS OIL OUT OF COWLING DRY MOTOR ENGINE, NO SIGN OF SMOKE, PERFORMED OPERATIONAL RUN UP OF ENGINE.  OPS CHECK GOOD. NO SIGNS OF SMOKE. (K)
